# SDR ARWA0010504

- Difficulty date: May 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,835 hours, 27,001 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part serial: 0310
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL LOWER CARGO FIRE LIGHT CAME ON.  DECLARE EMERGENCY AND CALLED FOR FIRE TRUCKS.  AIRCRAFT LANDED WITHOUT INCIDENT. Performed troubleshooting, found MTX display codes FB15785(a), AC15722, AD11039, and AD12614 ratio too low.  Removed and Replaced CCU IAW MM 26-15-01-2.  Reprogrammed configuration module, ops ckd cargo compartment smoke detection system IAW MM 26-15-00-7 and STC ST00746LA-D found normal.
